# SDR C8GA2010000066

- Difficulty date: November 6, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 64,623 hours, 34,453 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 7075T6
- Condition: Corroded
- Location: Zone 200
- Part time: 64,623 hours, 344,530 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MX IT WAS NOTED THAT THE MAIN CARGO FLOORBEAM IS CORRODED AT STA 1110 LBL 35.  CORROSION WAS REMOVED, FABRICATED DOUBLER FROM 7075 T6 .090", FILLER FROM 7075 T6 .125. INSTALLED REPAIR, NO OTHER DEFECTS NOTED. ACFT WAS RETURNED TO SERVICE.
